# SDR QXEA200701343

- Difficulty date: August 18, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,166 hours, 33,373 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2093, AFTER TAKEOFF AIRCRAFT BEGAN PRESSURIZATION AT HIGH RATE, CABIN DIFF OF 5.75 REACHED BY 4000 FEET MSL.  SWITCHED TO MAIN MODE, NO CONTROL.  ATTEMPTED TO DUMP CABIN WOULDN'T DUMP.  FINALLY DUMPED CABIN PRESSURE FOR LANDING BY OPENING FORWARD OUTFLOW VALVE.  RE-SECURED CONNECTOR ON CABIN PRESSURE CONTROLLER.  PRESSURIZED AIRCRAFT ON GROUND IN DUMP, AUTO AND MANUAL IAW DHC-8-200 AMM 21-30-00.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
